# SDR BAQA092505

- Difficulty date: January 26, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,280 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800478034
- Part serial: 1650
- Condition: Sticking
- Location: Yaw Channel
- Part time: 221 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW ACTUATOR STICKING, TAP UNIT IT MOVES.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  02/04/2004
